# SDR USAA2010123093281

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 40,714 hours, 16,434 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - S4 CHECK - CORROSION ON SEAT TRACK LOCATED AT -Y1292, FR 45+16.  REPLACED SEAT TRACK LOCATED AT -Y1292, FR 45+16 IAW A319 SRM 51-72-11.
